# SDR ASAA2015120414114

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,442 hours, 9,401 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3017891020
- Part serial: YB019820
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 30,442 hours, 9,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEAK CHECK FOR ENGINE.  FOUND NR 2 ENGINE FUEL SERVO HEATER LEAKING.  ACFT GROUNDED.  R & R NR 2 ENGINE FUEL HEATER SERVO REF AMM 73-11-07/401. IAW POWERPLANT TEST, REF AMM 71-00-00-80-811-F00.  ACCOMPLISHED TEST 3A IDLE POWER LEAK CHECK, CHECKS GOOD.
